MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE PLUS TMZF HIP STEM #4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-0435
Medical Device Problem Codes Material Erosion (1214); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to significant trunnion damage and partial dissociation of the femoral head.The stem and head were revised.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving accolade stem that was mated with a lfit v40 cocr head was reported.The event was confirmed.Method & results: device evaluation and results: visual inspection of the returned devices indicated that damage consistent with the loss of taper lock was observed on the head and stem.Clinician review: no medical records were received for review with a clinical consultant device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient was revised due to disassociation.Visual inspection of the returned devices indicated damage consistent with the loss of taper lock on the head and stem.The reported accolade stem was mated with a lfit v40 cocr head.The cocr head has been identified to be within scope of nc and capa.No further investigation for this event is required at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACCOLADE PLUS TMZF HIP STEM #4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17974566
Report Number0002249697-2023-01231
Device Sequence Number2491992
Product Code LPH
UDI-Device Identifier04546540510693
UDI-Public04546540510693
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Catalogue Number6021-0435
Device Lot Number28612603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale
Patient Weight80 KG